# SDR 97ZZZX4188

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4484T
- Make and model: Piper PA-34-200
- Aircraft serial: 347250110
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link Assy
- Part number: 9582900
- Condition: Rod End Failed
- Location: Nlg Downlock
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

P/N 452334 BEARING.  ROD END WHICH IS PART OF LINK ASSY, NLG DOWNLOCK, FAILED BY BENDING AND PARTING IN THREADED PORTION.  NLG COLLAPSED ON LANDING ROLL-OUT.  WHEN BENT, NLG DRAG BRACE WILL NOT BE OVERCENTER, BUT A DOWN AND LOCKED GREEN LIGHT WILL BE ON.  THIS IS DUE TO DESIGN OF SYSTEM.
